Extension of mixed Hodge modules
Compositio Mathematica, Volume 74 (1990) no. 2, p. 209-234
@article{CM_1990__74_2_209_0,
     author = {Saito, Morihiko},
     title = {Extension of mixed Hodge modules},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {74},
     number = {2},
     year = {1990},
     pages = {209-234},
     zbl = {0726.14007},
     mrnumber = {1047741},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__74_2_209_0}
}
Saito, Morihiko. Extension of mixed Hodge modules. Compositio Mathematica, Volume 74 (1990) no. 2, pp. 209-234. http://www.numdam.org/item/CM_1990__74_2_209_0/

[B1] Beilinson, A., Notes on absolutely Hodge cohomology, Contemporary Math. 55 (1986) 35-68. | MR 862628 | Zbl 0621.14011

[B2] Beilinson, A., On the derived category of perverse sheaves, Lect. Note in Math. Springer 1289 (1987) 27-41. | MR 923133 | Zbl 0652.14008

[BBD] Beilinson, A., Bernstein, J. and Deligne, P., Faisceau pervers. Astérisque 100 (1982). | Zbl 0536.14011

[C] Carlson, J., Extension of mixed Hodge structures, Journées de Géométrie Algébrique d'Angers 1979, Sijthoff-Noordhoff Alphen a/d Rijn (1980) 107-128. | MR 605338 | Zbl 0471.14003

[D1] Deligne, P., Le formalisme des cycles évanescents, Ex XIII et XVI, SGA7 II, Lect. Note in Math. Springer 340 (1973) 82-115, 116-164. | Zbl 0266.14008

[D2] Deligne, P., Théorie de Hodge, I, Act. Congr. Intern. Math. (1970) 425-430; II, III, Publ. Math. IHES 40 (1971) 5-57 et 44 (1974) 5-77. | Numdam | MR 441965 | Zbl 0237.14003

[K] Kashiwara, M., A study of variation of mixed Hodge structure, Publ. RIMS 22 (1986) 991-1024. | MR 866665 | Zbl 0621.14007

[KK] Kashiwara, M. and Kawai, T., Hodge structure and holonomic systems, Proc. Japan Acad. 62 (1986) 1-4. | MR 839792 | Zbl 0629.14006

[S1] Saito, M., Module de Hodge polarisable, to appear in Publ. RIMS. | Zbl 0691.14007

[S2] Saito, M., Mixed Hodge Modules, preprint RIMS-585, 1987.

[S3] Saito, M., Duality for vanishing cycle functors, preprint 1988. | MR 1045997

[S4] Saito, M., Decomposition theorem for proper Kähler morphisms, preprint IHES July 1988.

[SZ] Steenbrink, J. and Zucker, S., Variation of mixed Hodge structure I, Inv. Math. 80 (1985) 489-542. | MR 791673 | Zbl 0626.14007

[V] Verdier, J.L., Catégorie dérivée, Etat 0, in SGA 41/2, Lect. Note in Math. Springer, 569 (1977) 262-308. | MR 463174 | Zbl 0407.18008

[DS] Durfee, A. and Saito, M., Mixed Hodge structure on intersection cohomology of links, preprint Sept. 1988. | Numdam | Zbl 0724.14011